# SDR GUU2008F00011

- Difficulty date: June 22, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Frozen
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINT, DISCOVERED RT AFT EMERGENCY EXIT OUTER HANDLE FROZEN. CLEANED AND LUBRICATED RT AFT EMERGENCY DOOR OUTER HANDLE. (A)
